# SDR SWAA2023090797754

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 23,654 hours, 11,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CAPTAINS SIDE IS NOT TESTING/FLASHING FLASHLIGHT DOES WORK.  REMOVED AND REPLACED AFT LH FA INBOARD FLASHLIGHT AND HOLDER IAW AMM 25-64-00.
